# SDR DALA2019072804444

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 73,400 hours, 54,537 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spacer
- Condition: Missing
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RELEASE MECHANISM ASSY MISSING SPACER AND WASHERS. IMT REPORT #1546618. REMOVED AND REPLACED RELEASES MECHANISM REF AMM 53-53-02. RII COMPLIED WITH. (LP5596203)
